# SDR ASAA2013061495110

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 4,259 hours, 1,235 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATION RED BUTTON IS EXTENDED.  ACFT GROUNDED.  SERVICED OIL FILTER INDICATOR IAW AMM 49-91-13-600-801.
